Optimal control for supply network models: adjoint calculus


Göttlich, Simone ; Herty, Michael ; Kirchner, Claus


DOI: https://doi.org/10.1002/pamm.200700624
URL: https://onlinelibrary.wiley.com/doi/abs/10.1002/pa...
Document Type: Conference or workshop publication
Year of publication: 2007
Book title: ICIAM07 Contributed Papers
The title of a journal, publication series: Proceedings in Applied Mathematics and Mechanics : PAMM
Volume: 7, 1
Page range: 2060053-2060054
Conference title: Sixth International Congress on Industrial Applied Mathematics (ICIAM07) and GAMM Annual Meeting
Location of the conference venue: Zürich, Switzerland
Date of the conference: 16-20 July 2007
Place of publication: Weinheim [u.a.]
Publishing house: Wiley-VCH
ISSN: 1617-7061
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Herty, Michael ; Kirchner, Claus Optimal control for supply network models: adjoint calculus. Proceedings in Applied Mathematics and Mechanics : PAMM 7, 1 2060053-2060054 In: ICIAM07 Contributed Papers (2007) Weinheim [u.a.] Sixth International Congress on Industrial Applied Mathematics (ICIAM07) and GAMM Annual Meeting (Zürich, Switzerland) [Conference or workshop publication]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item